# SDR 2020FA0000341

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: General aviation
- Aircraft: N174RS
- Make and model: Fleet FLEET7B
- Aircraft serial: 62
- Aircraft time: 2,456 hours
- Propeller: D650
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Broken
- Location: Propeller
- Component: Propeller
- Component part number: D650
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

TOOK OFF,  DESCRIBED AN INCREASE IN VIBRATION, SLIGHT RPM DROP DURING FLIGHT.  DECLARED EMERGENCY, AND  WAS ABLE TO LAND SAFELY IN A FIELD.  INSPECTED AIRCRAFT, FOUND PROPELLER DAMAGE FROM TIP TOWARDS HUB, APPROXIMATELY 39 INCHES OF TOTAL DAMAGE. LARGE SECTION OF ONE PROPELLER BLADE SEPARATED IN FLIGHT.  SEVERAL RADIAL CRACKS FOUND AT RIVET HOLES NEAR BLADE TIP, WHICH ARE CONSISTENT WITH THE BREAK PATTERNS WHERE THE MAJOR POINTS OF MATERIAL SEPARATION OCCURRED. OPPOSITE BLADE NOT DAMAGED, SOLDER ON OPPOSITE BLADE, CRACKS AROUND RIVET HEADS MAY INDICATE RIVET MOVEMENT, HOLE ELONGATION IN THE WOOD MATERIAL.
